Affordable Access

Publisher Website

Global behavior of an SEIRS epidemic model with time delays

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
15
Issue
4
Identifiers
DOI: 10.1016/s0893-9659(01)00153-7
Keywords
  • Epidemic
  • Global Stability
  • Persistence
  • Delay
Disciplines
  • Medicine

Abstract

Abstract This is a study of dynamic behavior of an SEIRS epidemic model with time delays. It is shown that disease-free equilibrium is globally stable if the reproduction number is not greater than one. When the reproduction number is greater than 1, it is proved that the disease is uniformly persistent in the population, and explicit formulae are obtained by which the eventual lower bound of the fraction of infectious individuals can be computed. Local stability of endemic equilibrium is also discussed.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Analysis of an SEIRS epidemic model with two delay...

on Journal of Mathematical Biolog... December 1996

Global stability of an SIR epidemic model with tim...

on Journal of Mathematical Biolog... 1995

Global dynamics of an SEIRS epidemic model with pe...

on Nonlinear Analysis Real World... Jan 01, 2012

Global asymptotic stability of a delayed SEIRS epi...

on Chaos Solitons & Fractals Jan 01, 2008
More articles like this..